MAUDE Adverse Event Report: RECKITT BENCKISER HEALTHCARE INT LIMITED DUREX PLEASURE RING; DEVICE, EXTERNAL PENILE RIGIDITY

RECKITT BENCKISER HEALTHCARE INT LIMITED DUREX PLEASURE RING; DEVICE, EXTERNAL PENILE RIGIDITY
Model Number 5011417565162
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Nerve Damage (1979); Hypoesthesia (2352); Nerve Proximity Nos (Not Otherwise Specified) (2647)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rb is awaiting the return of the product for quality analysis and also follow up information regarding the reported incident.The patient did specify the variety of durex that was used as durex pleasure ring.The patient neither provides the batch details for the product nor returned any of the remaining unopened product for quality analysis.Further information is expected.The product labelling also states that "if using this ring feels uncomfortable or hurts, stop and take it off.Store it in a cool, dry place away from direct sunlight." the company's assessment is serious with a relatedness of possible.
 
Event or Problem Description
Initial report, received date: 05-may-2017.Received from consumer relations, country: (b)(6).Batch no and expiry date: not provided.Case reference number (b)(4) is a report sent by a consumer which refers to a male age unknown.It was reported that on (b)(6) 2017 (3 days before reporting), a male patient of an unknown age used durex pleasure ring.He said after 10-15 minutes of using product, he had lost any feelings in his penis and his erection had disappeared.He has all medical documents from hospital that can confirm that after using product, nerves in his penis were damaged.He needed to undergo long-term treatment.He said that at this moment doctors could not tell him if he would ever recover.The company's assessment is serious with a relatedness of possible and unanticipated.Case outcome: not recovered / not resolved.

Brand Name
DUREX PLEASURE RING
Common Device Name
DEVICE, EXTERNAL PENILE RIGIDITY
Manufacturer (Section D)
RECKITT BENCKISER HEALTHCARE INT LIMITED
dansom lane
hull, hull HU8 7 DS
UK  HU8 7DS
MDR Report Key6577135
Report Number3009722622-2017-00004
Device Sequence Number1082320
Product Code LKY
UDI-Device Identifier00067981957525
UDI-Public00067981957525
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5011417565162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/18/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;